# SDR ASAA2015092413195

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 27,428 hours, 8,399 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO RECEIVING TRANSMISSION UNREADABLE. ACFT GROUNDED. ACCOMPLISHED HF BITE IAW FIM 23-11, TASK 801.  FOUND HF TRANSCEIVER LRU FAILED.  ACCOMPLISHED FIM 23-11, TASK 803. ALL TESTS PASSED.  FAULT WAS INTERMITTENT.  SYSTEM GROUND VERIFICATION GOOD.  REF FIM 23-11, TASK 806. NO HISTORY LAST 30 DAYS.
